MAUDE Adverse Event Report: UNOMEDICAL S.R.O. GENTLECATH GLIDE; CATHETER, URETHRAL

UNOMEDICAL S.R.O. GENTLECATH GLIDE; CATHETER, URETHRAL
Model Number 421569
Medical Device Problem Code Sharp Edges (4013)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E.1: (b)(6).Based on the available information, this event is deemed to be a reportable malfunction.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number: reporting site: 1049092.Manufacturing site: 3005778470.
 
Event or Problem Description
End user reported he has been cathing since 2012 following diagnosis of bph and a turp surgery.He reported he placed one catheter and it hurt more than normal and he took it out, ran his fingers down it and said when he ran his fingers by the tip, by the eyelets area "it felt really pretty rough" like they weren't polished well.He said he prepped it properly and said as he just started examining the catheters in the box and he estimates about half catheters in the box were like that.He said they felt rough by eyelets prior to bursting water sachet and after.He discarded them.
 
Additional Manufacturer Narrative
Review of the dhr showed that all relevant tests required during the manufacturing process and final product release had been fulfilled and met the requirements.The process parameters were adjusted within the validated window.No nonconformity has been registered during the manufacturing process of the affected lot and of the mentioned issue.No complaint was received on lot# 4a05391 and this type of issue.According to g805311 v.28.0, sec.5.12.4.Visual and tactile check of eyelets ¿ no threads and/or frayed edges, slugs/ punch outs are allowed and eyelets have to be smooth.Check of eyelets is provided according to tm-356, ver.3.0 and tests results have been recorded in g905311 form 3.The percentage of affected pieces against lot is (b)(4).This complaint was presented to the complaint review board on december 12, 2024.This is considered an isolated issue.Attendees decided that no further action are required.Operators will be retrained according to g708002 education and training of production personnel and the issue will be presented to operators according to (b)(4) qa data visualization.No additional details have been provided to date.Should additional information become available, a follow up report will be submitted.Fda registration number: reporting site: 1049092.Manufacturing site: 3005778470.
 
Event or Problem Description
To date no additional patient or event details have been received.

Brand Name
GENTLECATH GLIDE
Common Device Name
CATHETER, URETHRAL
Manufacturer (Section D)
UNOMEDICAL S.R.O.
priemyselny park 3,
michalovce 07101
LO  07101
Manufacturer (Section G)
UNOMEDICAL S.R.O.
priemyselny park 3,
michalovce 07101
LO   07101
Manufacturer Contact
pamela meadows
7815 national service road
suite 600
greensboro, NC 27409
3365424679
MDR Report Key20727954
Report Number3005778470-2024-01052
Device Sequence Number15529860
Product Code GBM
UDI-Device Identifier30768455143550
UDI-Public30768455143550
Combination Product (Y/N)N
Initial Reporter CountryRP
PMA/510(K) Number
K181206
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number421569
Device Lot Number4A05391
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/14/2024
Supplement Date Received by Manufacturer12/12/2024
Initial Report FDA Received Date11/19/2024
Supplement Report FDA Received Date12/13/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/24/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale